# SDR CALA2013073090081

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,122 hours, 26,422 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Damaged
- Location: Cargo Fire Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE LIGHT DOES NOT ILLUMINATE DURING TEST.  REPLACED AFT CARGO SWITCH BODY IAW MM, SYS OPS NORMAL.
